Alert archive / Ohio / Beach Hazards Statements in 2025
Beach Hazards Statement 17, NWS Cleveland, OH
NWS Cleveland, OH issued this beach hazards statement at Sep 30, 2025, 3:35 AM EDT for Erie County, Pennsylvania; 7 counties in Ohio. It took effect at Sep 30, 2025, 4:00 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2025, 3:35 AM EDT (07:35 UTC)
- In effect from
- Sep 30, 2025, 4:00 PM EDT
- Expired
- Oct 2, 2025, 2:00 AM EDT
- In force
- 34 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Ottawa County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 27 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2057 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
900 WHUS41 KCLE 300735 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 335 AM EDT Tue Sep 30 2025 OHZ007-009>012-089-PAZ001-301545- /O.NEW.KCLE.BH.S.0017.250930T2000Z-251002T0300Z/ Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- 335 AM EDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Ottawa, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From this afternoon through Wednesday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
8 follow-up statements
624 WHUS41 KCLE 301411 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 1011 AM EDT Tue Sep 30 2025 OHZ007-009>012-089-PAZ001-302215- /O.CON.KCLE.BH.S.0017.250930T2000Z-251002T0300Z/ Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- 1011 AM EDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH WEDNESDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Ottawa, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...From this afternoon through Wednesday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
274 WHUS41 KCLE 301943 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 343 PM EDT Tue Sep 30 2025 OHZ003-010345- /O.EXB.KCLE.BH.S.0017.251001T0000Z-251002T0600Z/ Lucas- 343 PM EDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE WEDNESDAY NIGHT... * WHAT...High risk of rip currents expected. * WHERE...Lucas County. * WHEN...From 8 PM EDT this evening through late Wednesday night. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ009>012-089-PAZ001-010345- /O.EXT.KCLE.BH.S.0017.250930T2000Z-251002T0600Z/ Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 343 PM EDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late Wednesday night. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ007-010345- /O.EXT.KCLE.BH.S.0017.251001T0000Z-251002T0600Z/ Ottawa- 343 PM EDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE WEDNESDAY NIGHT... * WHAT...High risk of rip currents expected. * WHERE...Ottawa County. * WHEN...From 8 PM EDT this evening through late Wednesday night. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
085 WHUS41 KCLE 010132 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 932 PM EDT Tue Sep 30 2025 OHZ009>012-089-PAZ001-010945- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 932 PM EDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * WHAT...High risk of rip currents. * WHERE...In Ohio, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late Wednesday night. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ003-007-010945- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Lucas-Ottawa- 932 PM EDT Tue Sep 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * WHAT...High risk of rip currents. * WHERE...Lucas and Ottawa Counties. * WHEN...Through late Wednesday night. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
254 WHUS41 KCLE 010732 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 332 AM EDT Wed Oct 1 2025 OHZ009>012-089-PAZ001-011545- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 332 AM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...In Ohio, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ003-007-011545- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Lucas-Ottawa- 332 AM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...Lucas and Ottawa Counties. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
658 WHUS41 KCLE 011324 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 924 AM EDT Wed Oct 1 2025 OHZ009>012-089-PAZ001-012300- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 924 AM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...In Ohio, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ003-007-012300- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Lucas-Ottawa- 924 AM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...High risk of rip currents. * WHERE...Lucas and Ottawa Counties. * WHEN...Through late tonight. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
433 WHUS41 KCLE 011939 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 339 PM EDT Wed Oct 1 2025 OHZ009>012-089-PAZ001-020345- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 339 PM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...High risk of rip currents. * WHERE...In Ohio, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, northern Erie County. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ003-007-020345- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Lucas-Ottawa- 339 PM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...High risk of rip currents. * WHERE...Lucas and Ottawa Counties. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
352 WHUS41 KCLE 020120 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 920 PM EDT Wed Oct 1 2025 OHZ009>012-089-PAZ001-020600- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 920 PM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...High risk of rip currents. * WHERE...In Ohio, Erie, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ003-007-020600- /O.CON.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Lucas-Ottawa- 920 PM EDT Wed Oct 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY... * WHAT...High risk of rip currents. * WHERE...Lucas and Ottawa Counties. * WHEN...Until 2 AM EDT Thursday. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
841 WHUS41 KCLE 020606 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 206 AM EDT Thu Oct 2 2025 OHZ003-007-009>012-089-PAZ001-020715- /O.EXP.KCLE.BH.S.0017.000000T0000Z-251002T0600Z/ Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- Northern Erie- 206 AM EDT Thu Oct 2 2025 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Conditions have improved across the Lake Erie shoreline. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this beach hazards statement went out at Sep 30, 2:56 AM EDT, 39 minutes earlier.
Area forecast discussion, Sep 30, 2:56 AM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 256 AM EDT Tue Sep 30 2025 .SYNOPSIS... A weak cold front will move south across the area today, followed by strong high pressure that will build south east over the northeastern United States by Wednesday. This high will maintain influence over the region through the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... A weak cold front will move south across the area today, but the frontal passage will be dry and strong Canadian high pressure will build southeast across the northeastern CONUS in its wake. This high will maintain influence and provide dry weather through the near term period (and beyond). The pressure gradient will tighten in response to the high building southeast, resulting in increasing northeast winds across the area tonight through Wednesday. Sustained winds to around 10 to 15 mph (possibly locally higher downwind from Lake Erie in NW OH) are expected primarily during the afternoon and early evening today and Wednesday with gusts to 20 to 25 mph possible during peak diurnal mixing. The air mass will be quite dry today and especially Wednesday with dew points in the upper 30s and 40s anticipated across most of the area during the day Wednesday. The only exception will be locations in NW OH that will maintain dew points in the 50s due to northeast winds off of the lake. Temperatures will be a few degrees above normal in the 70s and lower 80s today, but a much cooler air mass will arrive behind the cold front tonight through Wednesday. Overnight lows will fall into the 40s and 50s with the coolest temps in the lower 50s expected in the higher terrain of NE OH/NW PA. On Wednesday, highs will be in the upper 60s to lower 70s, however mid to upper 70s are possible from roughly Findlay to Mt. Vernon Wednesday afternoon. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... The aforementioned high will continue to build southeast across the region through the end of the workweek and the prolonged stretch of dry weather will continue through the short term period. Wednesday night will be the coolest night of the week with widespread 40s anticipated across the CWA. Typical chilly spots across NE OH and NW PA will likely dip into the lower 40s and possibly upper 30s. Can't completely rule out some mid-30s across interior NW PA, although frost potential is still low at this point given elevated winds. Will need to keep an eye on how wind speeds trend since flow will be diminishing a bit Wednesday night into early Thursday; patchy frost may need to be added to the forecast if winds trend lighter. Near-normal temperatures are expected Thursday before temps warm as the local area becomes situated on the backside of the high Friday. Chilly overnight lows in the 40s and lower 50s are expected Thursday night with temps warming a bit overnight Friday. && .LONG TERM /SATURDAY THROUGH MONDAY/... Dry weather will persist through the long term period as the high maintains influence over the eastern CONUS. Temperatures will likely remain above normal in the 70s and lower 80s this weekend through early next week. Humidity may begin to increase a bit on Monday as return flow deepens in response to the upper ridge axis shifting east of the CWA. && .AVIATION /06Z Tuesday THROUGH Saturday/... VFR conditions will continue for this period through Tuesday night. Skies will remain mostly clear during the next 24 hours. Winds will be from the northeast around 5 knots through sunrise Tuesday morning. Northeast winds will increase 8 to 12 knots by midday and this afternoon. Some gusts of 20 knots are likely this afternoon at CLE and ERI. Gusts will relax after 00z this evening. Outlook...VFR expected through Saturday. && .MARINE... NE winds will increase on Lake Erie late tonight and especially Tuesday due to an increasing pressure gradient between a stronger Canadian high centered near Hudson Bay and Hurricane Humberto passing off the East Coast. This will require Small Craft headlines late Tuesday through Wednesday as NE winds of 5-10 knots tonight increase to 15-25 knots by late Tuesday afternoon, building wave heights to 3 to 6 feet. NE winds of 15-25 knots will continue much of Wednesday with wave heights of 3 to 6 feet before gradually diminishing late Wednesday afternoon through Wednesday night while becoming more E. The strongest and most persistent winds and waves will be in the central and eastern basins, so the headlines will likely be able to expire Wednesday morning in the far western basin but will continue through the day farther east. Generally E winds of 10-15 knots are expected Thursday, with some NE component in the afternoon from a lake breeze. Mainly light and variable winds are then expected Friday into the weekend. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...15 NEAR TERM...15 SHORT TERM...15 LONG TERM...15 AVIATION...77 MARINE...77
Hazardous weather outlook, Sep 29, 3:57 PM EDT, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 357 PM EDT Mon Sep 29 2025 OHZ003-006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-302000- Lucas-Wood-Sandusky-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- 357 PM EDT Mon Sep 29 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-302000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 357 PM EDT Mon Sep 29 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>012-089-302000- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- 357 PM EDT Mon Sep 29 2025 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a moderate risk of rip currents Tuesday and a high risk of rip currents Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ007-PAZ001-302000- Ottawa-Northern Erie- 357 PM EDT Mon Sep 29 2025 This Hazardous Weather Outlook is for northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a high risk of rip currents Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 3:36 AM EDT | Small Craft Advisory | CLE | 46 hr |
Nearby
Beach Hazards Statements in Ohio, 2025Beach Hazards Statements in Pennsylvania, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.